Generalized Bernoulli polynomials and their basic properties

AUTHOR AND
AFFILIATION

RAM PRASAD DANGI1, MADHU TIWARI2 and C.L. PARIHAR3

KEYWORDS:

Bernoulli polynomial, Bernoulli number, generalized Bernoulli polynomials, generating function

Issue Date:

December 2013

Pages:

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.25 – No.3

PDF

Click Here Download PDF

DOI:

jusps-A

ABSTRACT:

The Bernoulli polynomials have important applications in number theory and classical analysis. They appear in the integral
representation of differential periodic functions. Since they are employed for approximating such function in terms of polynomials3. The object of the present paper is to prove some basic properties of generalized Bernoulli polynomials.

Copy the following to cite this Article:

RAM PRASAD DANGI1, MADHU TIWARI2 and C.L. PARIHAR3, “Generalized Bernoulli polynomials and their basic properties”, Journal of Ultra Scientist of Physical Sciences, Volume 25, Issue 3, Page Number , 2016


Copy the following to cite this URL:

RAM PRASAD DANGI1, MADHU TIWARI2 and C.L. PARIHAR3, “Generalized Bernoulli polynomials and their basic properties”, Journal of Ultra Scientist of Physical Sciences, Volume 25, Issue 3, Page Number , 2016

Available from: http://www.ultrascientist.org/paper/187/


The Bernoulli polynomials have important applications in number theory and classical analysis. They appear in the integral
representation of differential periodic functions. Since they are employed for approximating such function in terms of polynomials3. The object of the present paper is to prove some basic properties of generalized Bernoulli polynomials.